# SDR USAASB02228

- Difficulty date: December 23, 2002
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE REPORTED THE SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT AT SEAT 22C INOPERATIVE.  MAINTENANCE REPAIRED DAMAGED/BROKEN WIRE AT SEAT 22C.  OPERATIONAL CHECK GOOD.  (M)
